Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 44, NWS Springfield, MO

September 15, 2010Barton County, Jasper County, Missouri

NWS Springfield, MO issued this tornado warning at Sep 15, 2010, 9:25 PM CDT for Barton County, Jasper County, Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2010, 9:25 PM CDT (02:25 UTC)
Expired
Sep 15, 2010, 10:17 PM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 9:40 PM CDTTSTM WND DMGCarthage, MOA COUPLE OF TREES DOWN.
Sep 15, 9:50 PM CDTTSTM WND DMGBrooklyn Heights, MODEBRIS ON THE GROUND. SPOTTERS REPORTED A FUNNEL CLOUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 8:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WFUS53 KSGF 160225
TORSGF
MOC011-097-160330-
/O.NEW.KSGF.TO.W.0044.100916T0225Z-100916T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT WED SEP 15 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1030 PM CDT.

* AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 10 MILES WEST OF ASBURY...OR NEAR WEIR...MOVING EAST AT 55
  MPH.

* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARL JUNCTION...
  CARTERVILLE...CARTHAGE...DUENWEG...GOLDEN CITY...I-44 NEAR MILE
  MAR...JASPER...NORTHERN JOPLIN...ORONOGO...PURCELL...SARCOXIE AND
  WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 13 AND 31 WILL ALSO BE IMPACTED BY
THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.

THIS IS A VERY DANGEROUS STORM...AND HAS A HISTORY OF PRODUCING 
SIGNIFICANT DAMAGE ACROSS AREAS OF SOUTHEAST KANSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3747 9462 3747 9409 3729 9409 3729 9406
      3705 9407 3705 9435 3712 9462
TIME...MOT...LOC 0224Z 287DEG 46KT 3730 9471

$$

CRAMER
2 follow-up statements
911 
WWUS53 KSGF 160239
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT WED SEP 15 2010

MOC011-097-160330-
/O.CON.KSGF.TO.W.0044.000000T0000Z-100916T0330Z/
JASPER MO-BARTON MO-
939 PM CDT WED SEP 15 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTHERN
BARTON AND JASPER COUNTIES...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR WACO...OR 12 MILES EAST OF WEIR...MOVING EAST
AT 55 MPH.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...CARTHAGE...DUENWEG...DUQUESNE...GOLDEN CITY...I-44 NEAR
MILE MAR...JASPER...NORTHERN JOPLIN...ORONOGO...PURCELL...SARCOXIE
AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 31 WILL ALSO BE IMPACTED BY
THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3747 9462 3747 9409 3729 9409 3729 9406
      3705 9407 3705 9435 3712 9462
TIME...MOT...LOC 0239Z 287DEG 46KT 3724 9448

$$

CRAMER
746 
WWUS53 KSGF 160317
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT WED SEP 15 2010

MOC011-097-160327-
/O.CAN.KSGF.TO.W.0044.000000T0000Z-100916T0330Z/
JASPER MO-BARTON MO-
1017 PM CDT WED SEP 15 2010

...THE TORNADO WARNING FOR SOUTHERN BARTON AND JASPER COUNTIES IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3747 9462 3747 9409 3729 9409 3729 9406
      3705 9407 3705 9435 3712 9462
TIME...MOT...LOC 0317Z 287DEG 46KT 3710 9390

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 15, 7:22 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Sep 15, 7:22 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT WED SEP 15 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 710 PM CDT WED SEP 15 2010/
CONVECTION THAT IMPACTED PORTIONS OF THE OZARKS WEDNESDAY
AFTERNOON HAD DIMINISHED THIS EVENING LEAVING BEHIND A
CONTAMINATED AIR MASS. OUTFLOW BOUNDARIES FROM TODAYS HAD
REINFORCED A BOUNDARY THAT EXTENDED ACROSS FAR SOUTHERN KANSAS
INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SEVERE CONVECTION HAD
DEVELOPED ACROSS SOUTH CENTRAL KANSAS AHEAD OF AN APPROACHING
SHORTWAVE AND COLD FRONT. WILL CLOSELY MONITOR THESE STORMS AS
THEY SPREAD EAST AND INTERACT WITH THE EAST TO WEST ORIENTED
BOUNDARY. GREATEST POTENTIAL FOR SEVERE WEATHER LATER THIS EVENING
AFTER 02Z WILL BE ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST
MISSOURI MAINLY ALONG AND WEST OF HIGHWAY 71. A DIMINISHING RISK
OF SEVERE WEATHER WILL SPREAD EAST ACROSS THE OZARKS OVERNIGHT.
DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT AN ISOLATED
TORNADO CANNOT BE RULED OUT IN EXTREME SOUTHEAST KANSAS INTO THE
FAR SOUTHWEST CORNER OF MISSOURI.

IN ADDITION...WITH THE CONVECTIVE COMPLEX TAKING SHAPE TO OUR WEST
ACROSS KANSAS AND A STRENGTHENING LOW LEVEL JET NOSING INTO THE
REGION...THE POTENTIAL OF HEAVY RAINFALL AND FLOODING IS INCREASING
FOR TONIGHT. THEREFORE A FLASH FLOOD WATCH WILL BE ISSUED FOR
AREAS NORTHWEST OF A BRANSON TO SALEM LINE.

FOSTER

&&

.DISCUSSION...
/ISSUED 325 PM CDT WED SEP 15 2010/

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING
CONVECTION ACROSS THE NORTHERN CWA...AND THE POTENTIAL FOR
ADDITIONAL THUNDERSTORMS THIS EVENING INTO THE OVERNIGHT HOURS
ASSOCIATED WITH A COLD FRONTAL PASSAGE.

CURRENTLY...A LINE OF THUNDERSTORMS CONTINUES TO SLOWLY PUSH EAST
SOUTHEAST ACROSS PORTIONS OF THE NORTHWESTERN CWA. AN AREA OF
SHOWERS ASSOCIATED WITH THE DECAYING MCS FROM THIS
MORNING...CONTINUES TO SLOWLY PUSH EAST ACROSS THE FAR EASTERN CWA
THIS AFTERNOON. INCREASED CLOUD COVER REMAINS OVER THE EASTERN AND
NORTHERN CWA FROM THE MCS AND THE CURRENT STORMS OVER THE AREA.
THIS HAD LIMITED HEATING AND INSTABILITY ACROSS THE AREA. THERE IS
ELEVATED INSTABILITY ACROSS THE AREA WITH IT BEING MUCH WEAKER
ACROSS THE EASTERN CWA. LOW LEVEL SHEAR VECTORS ARE PARALLEL TO
THE MOVEMENT OF THE STORMS...WHICH SHOULD KEEP THE STORMS OUTFLOW
DOMINANT AND LIMIT THE SEVERE POTENTIAL WITH THE ONGOING STORMS.
WITH THE ELEVATED INSTABILITY THESE STORMS SHOULD CONTINUE TO
PUSH EAST AND WEAKEN DURING THE REMAINDER OF THE
AFTERNOON...ESPECIALLY ONCE THEY MOVE EAST OF HIGHWAY 65 WHERE
WEAKER INSTABILITY RESIDES.

THE BIG QUESTION IS WHAT IS GOING TO HAPPEN LATER THIS AFTERNOON
INTO THE OVERNIGHT HOURS AS COLD FRONT AND SHORTWAVE TROUGH MOVES
THROUGH THE REGION. MODELS DID NOT HANDLE THE MCS THIS MORNING OR
THE CURRENT CONVECTION VERY WELL AT ALL...SO THEIR DEPICTION OF
THE ACTIVITY ALONG THE FRONT COULD BE GREATLY FLAWED OVER THE AREA
DUE TO THE POOR INITIALIZATION OF THE MODEL. CLOUDS ARE STARTING
TO CLEAR ACROSS CENTRAL AND SOUTHERN KANSAS THIS AFTERNOON. MLCAPE
IS STARTING TO INCREASE IN THESE AREAS WITH TEMPERATURES ARE IN
THE UPPER 90S WITH DEWPOINTS IN THE MID TO UPPER 60S ACROSS SOUTH
CENTRAL KANSAS. THEREFORE...THINK STORMS SHOULD BEGIN TO INITIALIZE
AHEAD OF THE FRONT/OUTFLOW BOUNDARY ACROSS CENTRAL KANSAS TO NORTH
CENTRAL OKLAHOMA IN THE NEXT HOUR OR TWO. WIND SHEAR WILL SUPPORT
ORGANIZED STORMS ACROSS KANSAS THIS AFTERNOON INTO THE EARLY
EVENING HOURS...WHICH SHOULD RESULT IN DISCRETE STORMS ACROSS
THESE AREAS.

THESE STORMS SHOULD THEN MOVE TO THE EAST AND EVENTUALLY FORM
INTO A LINE OF STORMS AND THEN PUSH INTO THE WESTERN CWA THIS
EVENING. WIND SHEAR SHOULD REMAIN SIGNIFICANT ENOUGH TO SUPPORT
STRONG TO SEVERE WEATHER IF THERE IS ENOUGH INSTABILITY IN PLACE
ACROSS THE AREA. WITH THE BREAKS IN THE CLOUDS STARTING TO OCCUR ACROSS
SOUTHEASTERN KANSAS INTO FAR SOUTHWEST MISSOURI...FEEL A SEVERE
POTENTIAL WILL BE POSSIBLE AS THESE LINES MOVE INTO THE
AREA...GENERALLY WEST OF THE HIGHWAY 71 CORRIDOR. THINK THE MAIN
RISK WILL BE STRONG WINDS. THE LINE OF STORMS SHOULD THEN WEAKEN
AS THEY PUSH EAST ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT
HOURS...WHERE MORE STABLE AIRMASS SHOULD RESIDE.

COOLER CONDITIONS WILL THEN SPREAD INTO THE AREA BEHIND THE FRONT FOR
THE END OF THE WORK WEEK. AN UPPER LEVEL RIDGE WILL THEN START TO
BUILD TOWARDS THE AREA THIS WEEKEND. AN UPPER LEVEL SHORTWAVE
TROUGH IS EXPECTED TO PUSH ACROSS THE NORTHERN PLAINS THIS WEEKEND
WHICH WILL TRY TO PUSH A FRONT TO THE SOUTH. THINK THE RIDGE WILL
HOLD STRONG ENOUGH TO KEEP THE FRONT AND ALL PRECIPITATION CHANCES
WELL OFF TO THE NORTH OF THE AREA SO LEFT THE FORECAST DRY THIS
WEEKEND. ABOVE NORMAL TEMPERATURES ARE EXPECTED THIS WEEKEND INTO
EARLY NEXT WEEK AS THE RIDGE BUILDS OVER THE REGION. ANOTHER
SHORTWAVE TROUGH AND COLD FRONT MAY APPROACH AND MOVE THROUGH THE AREA
DURING THE MIDDLE OF NEXT WEEK...BRINGING CHANCES FOR THUNDERSTORMS
TO THE REGION.

WISE

&&

.AVIATION...
/ISSUED 653 PM CDT WED SEP 15 2010/

A FRONT WILL APPROACH THE TERMINALS TONIGHT BRINGING WIDESPREAD
SHOWERS AND THUNDERSTORMS. MVFR CONDITIONS WITH LOCALIZED IFR
CONDITIONS IN THE HEAVIER RAINFALL WILL ACCOMPANY THE FRONTAL
PASSAGE. LOW LEVEL WIND SHEAR WILL ALSO IMPACT AREA TERMINALS
OVERNIGHT. MVFR CEILINGS MAY PERSIST BEHIND THE FRONT INTO EARLY
THURSDAY BEFORE CLEARING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT NORTHWEST OF A LINE FROM BRANSON
TO SALEM.
KS...FLASH FLOOD WATCH TONIGHT FOR EXTREME SOUTHEAST KANSAS.
&&
Hazardous weather outlook, Sep 15, 8:28 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT WED SEP 15 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
828 PM CDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

 THE LIGHTNING RISK IS SIGNIFICANT.
 THE THUNDERSTORM WIND RISK IS ELEVATED FOR GUSTS GREATER THAN
 60 MPH.
 THE HAIL RISK IS ELEVATED FOR HAIL LARGER THAN THE SIZE OF
 QUARTERS.
 THE FLOODING RISK IS ELEVATED.
 THE TORNADO RISK IS LIMITED.

DISCUSSION...

  A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH OUT OF
  KANSAS AND ACROSS THE MISSOURI OZARKS TONIGHT AS A FRONT APPROACHES
  FROM THE NORTHWEST. THESE STORMS WILL BRING THE POTENTIAL OF
  DAMAGING WINDS AND HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT
  ACROSS EXTREME SOUTHEAST KANSAS INTO THE FAR SOUTHWEST CORNER OF
  MISSOURI...OR MAINLY SOUTHWEST OF A LINE FROM GIRARD KANSAS TO
  CASSVILLE MISSOURI.

  THERE WILL ALSO BE A THREAT FOR HEAVY RAINFALL AND FLASH
  FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A FEW THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR SOUTHERN
  MISSOURI EARLY THURSDAY MORNING...HOWEVER NO SEVERE STORMS ARE
  EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT MAINLY WEST OF
 HIGHWAY 65.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 15, 5:06 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 E ROGERSVILLE         37.12N 93.00W
09/15/2010                   WEBSTER            MO   NWS EMPLOYEE

            TREE DOWN ACROSS ONE LANE OF WEST BOUND HIGHWAY 60

&&

AFOSTER
Local storm report, Sep 15, 5:32 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 SW FORDLAND           37.12N 92.97W
09/15/2010                   WEBSTER            MO   AMATEUR RADIO

            ROOF BLOWN OFF BARN AND NUMEROUS TREES DOWN

&&

AFOSTER
Local storm report, Sep 15, 5:51 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     3 NW ROGERSVILLE        37.15N 93.09W
09/15/2010                   GREENE             MO   EMERGENCY MNGR

            ROOF DAMAGE AND 30 TREES DOWN

&&

AFOSTER
Local storm report, Sep 15, 5:52 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 ESE SPRINGFIELD       37.18N 93.20W
09/15/2010                   GREENE             MO   NWS EMPLOYEE

            TREE DOWN

&&

AFOSTER
Local storm report, Sep 15, 9:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
909 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     NEVADA                  37.84N 94.35W
09/15/2010                   VERNON             MO   EMERGENCY MNGR

            TREE LIMBS DOWN ON POWER LINES. POWER OUT ON NORTHWEST
            SIDE OF THE CITY.

&&

DSA
Local storm report, Sep 15, 9:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     2 E SHERMAN             37.26N 95.02W
09/15/2010                   CHEROKEE           KS   EMERGENCY MNGR

            SEVERAL POWER POLES DOWN.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:30 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 22 more6 hr
Sep 15, 8:04 PM CDTSevere Thunderstorm WarningSGFSt. Clair23 min
Sep 15, 8:32 PM CDTRiver Flood WarningSGFVernon6 days
Sep 15, 8:34 PM CDTFlash Flood WarningSGFBarton, Benton, Camden, Cedar, Hickory, Maries and 4 more13 hr
Sep 15, 9:01 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon59 min
Sep 15, 9:16 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper59 min
Sep 15, 9:37 PM CDTFlash Flood WarningSGFBarton, Dade, Dallas, Jasper, Laclede, Phelps and 2 more12 hr
Sep 15, 9:59 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Newton, Polk76 min
Sep 15, 10:28 PM CDTFlash Flood WarningSGFDade, Dent, Greene, Laclede, Lawrence, Phelps and 6 more5 hr
Sep 15, 10:49 PM CDTSevere Thunderstorm WarningSGFChristian, Stone40 min
Sep 15, 10:54 PM CDTTornado WarningSGFChristian30 min
Sep 15, 11:13 PM CDTSevere Thunderstorm WarningSGFTaney51 min
Sep 15, 11:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark71 min
Sep 16, 12:02 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon73 min
Sep 16, 2:41 AM CDTRiver Flood WarningSGFCedar7 hr
Sep 16, 2:50 AM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan7 hr
Sep 16, 2:57 AM CDTAreal Flood WarningSGFDent, Greene, Laclede, Lawrence, Phelps, Pulaski and 4 more7 hr
Sep 16, 9:52 AM CDTAreal Flood AdvisorySGFDallas, Greene, Polk24 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.